# SDR 07FDEA02540

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65255505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF RIGHT WHEEL WELL AFT BULKHEAD HAS CORROSION BETWEEN FRAME AND FAIRING.  CORROSION STARTS AT RBL 11 AND CONTINUES OUTBOARD.  THIS AREA IS LOCATED AT THE FWD EDGE OF THE WING TO BODY FAIRING 3622.  FABRICATED NEW FRAME ASSY IAW DWG 65-25550 ON LOWER EDGE OF RIGHT WHEEL WELL, AFT BULKHEAD, TREATED, PRIMED AND INSTALLED IAW B727 SRM 51-10-2, 51-30-2.
